# SDR USAA011406

- Difficulty date: November 21, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME .5 INCH CRACK, STATION 663.75 AT STRINGER 1 CUTOUT RIGHT SIDE.  REPAIR ANGLE AND STRINGER SPLICE PER SRM 53-00-07.  (M)
